# SDR USAA2011082600007

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR SUPPORT AT FR23, Y=0.  REPLACED FLOOR SUPPORT AT FR23, Y=0 IAW A320 SRM 51-42-11.
